# SDR AALA20002049

- Difficulty date: December 9, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 30H INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRE AT SEAT 30H.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 30H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
